# SDR REXA2022102802321

- Difficulty date: September 2, 2022
- Submitted: October 28, 2022
- Operation: Air carrier
- Aircraft: N933XJ
- Make and model: Cndair CL6002D24
- Aircraft serial: 15196
- Aircraft time: 28,970 hours, 19,519 cycles
- System (JASC): 5242 · Electrical/Electronic Compartment Doors
- Part: Retainer
- Part number: CC670386635
- Condition: Corroded
- Location: E/E Bay Door
- Stage of operation: IN
- How discovered: V
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

AVIONICS DOOR FWD SEAL RETAINER HAS EXFOLIATED CORROSION.  REMOVED AND REPLACED SEAL RETAINER.
